# SDR 2010FA0000579

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: General aviation
- Make and model: Gulstm G150
- Aircraft serial: 258
- Aircraft time: 425 hours
- Engine: Garrtt TFE73140
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Fluid Loss
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, S
- Precautionary procedure: A

## Discrepancy

LOSS OF MAIN HYD SYSTEM FLUID AND LT GEN.
